|Building Muscle Mass
Apr 20, 2000
I have considered using a product called "Creatine Fuel Cocktail", to help build muscle mass. The main ingredient is Creatine Monohydrate. Is this a safe product to use, along with my medication regime? (Crixivan,D4T,3TC)
Response from Dr. Dieterich
I have heard good things about creatine and it's ability to help build muscle. It is OK with your meds, but the main caveat would be to make sure you get enough hydration to avoid kidney stones from the crixivan. The Creatine can dry you out and make you more susceptible to stones. Good Luck! Douglas T. Dieterich, M.D.
- Is Anal Warts A Symptom Of Acute HIV Infection?
- Is Tingling In Feet An Acute Symptom Of HIV?
- Is Tingling In Feet An Early Sign Of HIV?
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.